Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 47, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 18, 2019, 5:50 PM CDT for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 115 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2019, 5:50 PM CDT (22:50 UTC)
- Expired
- Apr 18, 2019, 7:45 PM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 35 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 5:50 PM CDT | FLASH FLOOD | 1 W West Point, MS | SOME ROADWAYS FLOODED IN WEST POINT, MS. |
| Apr 18, 6:45 PM CDT | FLASH FLOOD | 1 Nne Starkville, MS | WIDESPREAD REPORTS OF FLASH FLOODING ACROSS THE CITY OF STARKVILLE. REPORTS RELAYED VIA SOCIAL MEDIA. |
| Apr 18, 6:55 PM CDT | FLASH FLOOD | 2 W Columbus, MS | FLASH FLOODING IN COLUMBUS OFF OF HIGHWAY 45. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606
WGUS54 KJAN 182250
FFWJAN
MSC025-087-105-190045-
/O.NEW.KJAN.FF.W.0047.190418T2250Z-190419T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
550 PM CDT THU APR 18 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Eastern Oktibbeha County in northeastern Mississippi...
Southeastern Clay County in northeastern Mississippi...
Lowndes County in northeastern Mississippi...
* Until 745 PM CDT.
* At 549 PM CDT, emergency management reported thunderstorms
producing flash flooding in West Point and heavy rain across the
warned area. Up to two inches of rain have already fallen. Flash
flooding is occurring or expected to begin shortly.
* Some locations that will experience flooding include...
Starkville, Columbus, West Point, Columbus AFB, Caledonia,
Crawford, Sessums, Oktoc, Bent Oak, Kolola Springs, Steens,
Waverly, Tibbee, Muldrow, Pala Alto and Artesia.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3334 8830 3329 8867 3338 8888 3374 8878
3374 8872 3368 8872 3368 8850 3367 8849
3366 8852 3365 8851 3366 8850 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 4:20 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 18, 4:20 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
420 PM CDT Thu Apr 18 2019
.DISCUSSION...
Through Friday...
An ongoing intense QLCS with damaging straight line winds and
embedded tornadoes continues to quickly push east through eastern
Mississippi. This area of severe thunderstorms will exit into
Alabama over the next few hours with the subsequent severe weather
threat coming to an end by early evening. Given the quick
progression of the system will let the ongoing severe, flooding,
and wind graphics continue as is and will clear out the threats
once the storms exit the area in a few hours. Showers will linger
through the overnight hours with wrap around moisture supporting
additional showers during the day tomorrow beneath the cold core
upper low. Low freezing heights and modest mid-level lapse rates
could yield small hail with any deeper cores during the afternoon
hours tomorrow.
Saturday through Thursday...
Dry conditions will finally return this weekend with seasonably
cool temperatures behind the cold frontal passage. Quasi-zonal
flow with periods of shortwave ridging will persist into the
middle portions of next work week. Global guidance quickly
diverges with respect to the next storm system heading into the
latter portion of next week as there's a signal for upper level
energy to become cutoff. There will be plenty of time to watch
this system, so left PoPs low for now given the large amounts of
uncertainty. /TW/
&&
.AVIATION...
18Z TAF discussion:
Widespread showers and thunderstorms will continue to move across
the region today. MVFR ceilings will be widespread throughout the
TAF period with patchy IFR possible. The main concern will be a
line of severe thunderstorms moving from west to east across the
area. Winds will be gusty out of the south through the day before
shifting to out of the north and remaining gusty overnight. /TW/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 61 42 70 / 86 69 21 0
Meridian 50 61 43 70 / 91 65 19 0
Vicksburg 50 63 44 71 / 57 56 12 0
Hattiesburg 51 63 43 71 / 94 61 14 1
Natchez 49 64 43 71 / 43 48 6 0
Greenville 50 61 45 70 / 79 65 9 0
Greenwood 50 58 42 68 / 82 72 22 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 10 PM CDT this evening for LAZ007>009-
015-016-023>026.
AR...Flash Flood Watch until 10 PM CDT this evening for ARZ074-075.
&&
TWHazardous weather outlook, Apr 18, 5:19 AM CDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 519 AM CDT Thu Apr 18 2019 ARZ074-075-LAZ007-MSZ018-019-182000- Ashley-Chicot-Morehouse-Bolivar-Sunflower- 519 AM CDT Thu Apr 18 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph being possible. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) Today, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) Today, heavy rainfall and areas of flash flooding are likely, with some road closures possible due to flooding. Two to four inches of rain, with locally higher amounts over a short period of time is expected. River flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ008-009-015-016-023>026-MSZ025-034-035-040>042-047-053-059>061- 182000- West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Catahoula-Tensas-Concordia-Leflore-Washington-Humphreys-Issaquena- Sharkey-Yazoo-Warren-Claiborne-Jefferson-Adams-Franklin MS- 519 AM CDT Thu Apr 18 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today Today an tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph being possible. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) Today, severe thunderstorms and tornadoes are likely, and a strong tornado cannot be ruled out. Damaging wind gusts of 70 to 80 mph, and quarter size hail are likely as well. (https://www.weather.gov/images/jan/graphicast/1.png) Today, heavy rainfall and areas of flash flooding are likely, with some road closures possible due to flooding. Two to four inches of rain, with locally higher amounts over a short period of time is expected. River flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026>030-032-033-036>038-043-044-048>050-054-055-062>064-182000- Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Holmes- Attala-Winston-Madison MS-Leake-Hinds-Rankin-Scott-Copiah-Simpson- Lincoln-Lawrence-Jefferson Davis- 519 AM CDT Thu Apr 18 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph being possible. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) Today, severe thunderstorms and tornadoes are likely, and a strong tornado cannot be ruled out. Damaging wind gusts of 70 to 80 mph, and quarter size hail are likely as well. (https://www.weather.gov/images/jan/graphicast/1.png) Today, heavy rainfall and areas of flash flooding are likely, with some road closures possible due to flooding. Two to four inches of rain, with locally higher amounts over a short period of time is expected. River flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ031-039-045-046-051-052-056>058-065-066-072>074-182000- Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith-Jasper- Clarke-Covington-Jones-Marion-Lamar-Forrest- 519 AM CDT Thu Apr 18 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight Today into early this evening, severe thunderstorms and tornadoes are likely, and a strong tornado cannot be ruled out. Damaging wind gusts of 70 to 80 mph, and quarter size hail are likely as well. (https://www.weather.gov/images/jan/graphicast/1.png) Today into tonight, heavy rainfall and areas of flash flooding are likely, with some road closures possible due to flooding. Two to four inches of rain, with locally higher amounts over a short period of time is expected. River flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph being possible. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 18, 5:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG NOXAPATER 32.99N 89.06W
04/18/2019 WINSTON MS EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTHERN PART OF
WINSTON CO., WIND EST. OF 70MPH.
&&
TPLocal storm report, Apr 18, 5:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 WNW JAN AIRPORT 32.33N 90.11W
04/18/2019 RANKIN MS PUBLIC
TREES DOWN AT RIVER OAKS HOSPITAL.
&&
TWLocal storm report, Apr 18, 5:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 1 NNE STANDING PINE 32.68N 89.45W
04/18/2019 LEAKE MS PUBLIC
HOUSE HEAVILY DAMAGED, TORNADO DEBRIS
SIGNATURE NOTED ON RADAR AT THE TIME OF
REPORT.
&&
TPLocal storm report, Apr 18, 5:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 5 SSW MORTON 32.29N 89.68W
04/18/2019 SCOTT MS PUBLIC
TREES ACROSS ROAD - 2-4 TREES DOWN AND TREES
ON VEHICLES.
&&
TPLocal storm report, Apr 18, 5:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG NEWTON 32.32N 89.16W
04/18/2019 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS PORTIONS OF THE COUNTY.
&&
TWLocal storm report, Apr 18, 5:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DECATUR 32.44N 89.11W
04/18/2019 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS PORTIONS OF N CENTRAL
NEWTON COUNTY.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 60 min |
| Apr 18, 12:35 PM CDT | Tornado Warning | JAN | Adams | 31 min |
| Apr 18, 1:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson, Warren | 74 min |
| Apr 18, 1:13 PM CDT | Tornado Warning | JAN | Claiborne, Jefferson | 46 min |
| Apr 18, 1:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Warren | 82 min |
| Apr 18, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 77 min |
| Apr 18, 1:43 PM CDT | Tornado Warning | JAN | Copiah, Hinds | 62 min |
| Apr 18, 1:57 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 63 min |
| Apr 18, 2:11 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Warren | 3 hr |
| Apr 18, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Simpson | 74 min |
| Apr 18, 2:26 PM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 49 min |
| Apr 18, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 75 min |
| Apr 18, 2:37 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 53 min |
| Apr 18, 2:40 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 18, 3:02 PM CDT | Tornado Warning | JAN | Jefferson Davis | 43 min |
| Apr 18, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 55 min |
| Apr 18, 3:14 PM CDT | Tornado Warning | JAN | Scott, Smith | 45 min |
| Apr 18, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 74 min |
| Apr 18, 3:21 PM CDT | Flash Flood Warning | JAN | Leake, Madison, Rankin, Scott | 3 hr |
| Apr 18, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 80 min |
| Apr 18, 3:26 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 64 min |
| Apr 18, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin | 77 min |
| Apr 18, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 64 min |
| Apr 18, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 76 min |
| Apr 18, 3:50 PM CDT | Tornado Warning | JAN | Leake, Neshoba | 55 min |
| Apr 18, 3:53 PM CDT | Tornado Warning | JAN | Newton | 29 min |
| Apr 18, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 73 min |
| Apr 18, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 65 min |
| Apr 18, 4:12 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 63 min |
| Apr 18, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 75 min |
| Apr 18, 4:27 PM CDT | Tornado Warning | JAN | Forrest, Jones, Lamar | 46 min |
| Apr 18, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 64 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | JAN | Neshoba, Noxubee, Winston | 61 min |
| Apr 18, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
| Apr 18, 4:58 PM CDT | Tornado Warning | JAN | Noxubee | 62 min |
| Apr 18, 5:03 PM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 117 min |
| Apr 18, 5:05 PM CDT | Flash Flood Warning | JAN | Marion | 51 min |
| Apr 18, 5:41 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 26 min |
| Apr 18, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 37 min |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.